Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the reason of having headache , heartburn ,internal abdominal heat and rib pains ?

what can i use for headache , heartburn ,internal abdominal heat,rib pains, back pain ,and general bone ache? i am having all these symptoms presently.
Tue, 12 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication ,   ,   ,   ,  
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Almost all of these symptoms can be attributed to gastritis. You need to take bland soft fat free diet for relief. Drink more water. Eat fibre rich food like fruits and green leafy vegetables as well. Try keeping away from wheat and oats and see if symptoms subside. Drink plenty of water. Exercise daily. If you want specific relief it is best you get an endoscopy done and if there is gastritis ulcer you will be prescribed good anti-acid agents like Omeprazole which are excellent for relief.
I find this answer helpful
  User's Response
Dr. ANISHA PARMAR's  Response
you might be having problem of low grade fever that is jirnajwar in ayurveda.you can take shamshamni vati 2tab 3times for 15 days.take 1glass of milk daily .avoid oily &spicy food during medication.
General & Family Physician Dr. Jitender Chauhan's  Response
hello, welcome to HCM. You are having these symptoms due to gastritis. you can take tab pantoprazole early morning on empty stomach for 1 week. If anytime during the day you have severe symptoms you can drink 3 to 4 tsp of syp mucaine gel for instant relief. You should avoid spicy food. If symptoms persists you should visit and gastroenterologist. Wish you good health.
I find this answer helpful
Diabetologist Dr. Ram Kumar Chawla's  Response
Hi , use of anxiolutic as chlodiazepoxide and trifluperazine combination daily at night with rabeprazole with itopride in morning on empty stomach. Take it for 3weeks than again write .
I find this answer helpful
General & Family Physician Dr. Preeti Kathail's  Response
Hi
WELCOME TO HEALTH CARE
It is seems that you are suffering from gastritis.For this you should take antacid, &food which not spicy,&high fibre.Dgink lot of water. do not take tension of any type. Take a sound sleep at night for at least 8 hours..
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have been having headaches on and off, heartburn a lot more frequent than usual and abdominal cramps as thought I am coming on my period but those pains have been going on for around 2 weeks. I was due my period 2 weeks ago and still haven t come on. I have been having clear watery discharge on and off from day to day. I have took a pregnancy test 4 days ago and it came back negative. I also have softer stools, not quite diarrhea but close. Any idea what it could be?

doctor1 MD

Heartburn is the symptom of a condition called gastro-oesophageal reflux disease, in which acid juice from the stomach returns into the oesophagus. This may lead to a harsh, burning sensation in the upper abdomen, moving through the chest and throat to the neck. The oesophagus or the food pipe, has a small ring of muscle called the lower oesophageal sphincter (LES). This acts as a valve, opening during swallowing and closing immediately to prevent moving back of the contents from the stomach to the oesophagus. When however, this valve fails to close adequately, the stomach acids may reflux back into the oesophagus causing a burning sensation. What contributes to a heartburn? * Fatty and spicy foods delay stomach emptying leading to an increased tendency to reflux. * Certain types of medications like ibuprofen. * Excessive alcohol intake and smoking. * Obesity, which may lead to an increased pressure in the abdominal cavity, causing the contents of the stomach to move back to the oesophagus. * A structurally weak sphincter muscle. * Hiatus hernia, in which the stomach may push through the diaphragm, preventing the muscle fibres of the diaphragm from closing the lower end of the oesophagus. What are the symptoms? # Painful burning in the upper chest or abdomen # Indigestion causing upset stomach # Regurgitation or throwing up # Difficulty in sleeping after eating # Hoarseness and sore throat # Bitter or sour taste in the throat.

doctor1 MD

i was admitted to the hospital after diagnosis which revealed that i had typhoid fever. i was given some lenacid injections through the vein and some saline water was also given. initially i was having continous headache with hot stomach wchich is very discomfort. but it later subsided and i was discharged. right now am only feeling the stomach heat and discomfort and my body is very weak. pls what do i do??

Recent questions on  Migraine

doctor1 MD

Hello, I am going to see my family doctor tomorrow, and any ideas you may have are welcome. I had a migraine which started on Wednesday and went on through Thursday, including a fever which spiked up and down. Two Frova along with aspirin and acetaminophen is what I took over that timeframe. Even after the headache went, the fever stayed through the end of Friday, so I continued with small doses of acetaminophen and aspirin. Saturday (yesterday) I was without the fever, but very swollen and all my joints hurt. This morning (Sunday) I thought I felt fine. Then I looked in the mirror and discovered that I am covered in a rash from head to toe. Just blotches, not risen. Feels a little scratchy, but the rash isn`t overtly itchy. Any ideas ....

doctor1 MD

During the last fortnight, my dr. has prescribed magnesium and alpha lipoic for migraines and biotin for dry and split nails. Now my pee smells like i eat brussel sprouts 24 hours a day. Would any of these vitamins cause this odour? I am 50 years old and have stopped having any menopausal symptoms for 1 year. They started at age 44 and now are done. Any idea? Thanks in advance.

doctor1 MD

My husband was prescribed an additional dose of Lyrica. He was taking two pills in the evening, and was prescribed an additional one in the morning. He suffers from arthritis and nerve based migraines and general nerve pain stemming both from the arthritis and several bulging dics in the neck. My question is this...would the extra dose cause an increase in appetite and an energy spike? Will this ease off? Is this something that he should report to his doctor?

doctor1 MD

Hi. I m a 33 year old female who 8 weeks ago fainted in work whilst having a migraine. This has happened before so I was not that concerned. However, roughly 4 weeks later, I fainted again. This time no migraine. I assumed due to it being around my period, it was due to that. However the last two weeks I ve had constant headaches at different places on the head. I ve been constantly dizzy and on times almost fainted. I ve been to see my doctor who s sent me for blood tests and an ECG. All tests came back fine. He did say my blood pressure was low but it always has been so didn t think that would be anything to do with it. I ve suffered with migraines for about 6 years but never had headaches or dizzy spells as bad as this. For the past 4 days I ve nearly blacked out every day and the back of my neck and bottom of head feel like there s loads of pressure. This feeling of nearly blacking out happened in front of the doctor and he said that it could be because the room we were in was really warm, that I was dehydrated. He also said that I maybe suffering with vestibular migraines. I ve looked up the condition and the blacking out every day and I m still not sure that this is what I have. I m concerned about the headaches and the constant dizziness which has just appeared all of a sudden.

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...